Fluctuations of the extreme eigenvalues of finite rank deformations of random matrices

Type de document :
Article dans une revue
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2011, 16 (60), pp.1621-1662
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00659338
Contributeur : Serena Benassù <>
Soumis le : jeudi 12 janvier 2012 - 15:41:54
Dernière modification le : samedi 29 avril 2017 - 01:07:07

Identifiants

  • HAL Id : hal-00659338, version 1

Collections

INSMI | UPMC | PMA | USPC

Citation

F. Benaych-Georges, A. Guionnet, M. Maïda. Fluctuations of the extreme eigenvalues of finite rank deformations of random matrices. Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2011, 16 (60), pp.1621-1662. <hal-00659338>

Partager

Métriques

Consultations de la notice

24